Publications

Research Article Published

Dr.Souriar Sebastian 

  1. Fuzzyfication of Cayley’s and Lagranges Theorems (Journal of J.Comp& Mat Sciences 2009)
  2. On Injective Fuzzy G Modules (Ultra Scientist,2010)
  3. On Fuzzy Representations of Fuzzy G-Modules (Journal of J.Comp& Mat Sciences 2010)
  4. On valuation Fuzzy Ideals of Rings (Ultra Scientist, 2010)
  5. A Fundamentral Theorem of Fuzzy representation (TAJOPAAM 2010)
  6. On a Certain Class of Fuzzy Ideals leading to Discrete Valuation Rings (Journal of J.Comp& Mat Sciences 2010)
  7. Equivalence of Certain Class of Fuzzy Ideals and Real Valuation Rings (Journal of J.Comp& Mat Sciences ,2011)
  8. Modified Fuzzy Basis Function and Function Approximation (Journal of J.Comp& Mat Sciences 2010)
  9. Cyclic P-Fuzzy Modules over Dedekind Domains (Journal of J.Comp& Mat Sciences 2011)
  10. P-Fuzzy decomposition of Fuzzy Ideals of a PID (Ultra Scientists, 2011)
  11. R-Multiples of Fractionary Fuzzy Ideals of Integral Domains (Journal of J.Comp& Mat Sciences 2011)
  12. P-Fuzzy Ideals of Integral Domains (Ultra Scientists, 2011)
  13. P-Fuzzy Modules (Ultra Scientist, 2011)
  14. On Some Categories if L-Fuzzy Groups (Journal of J.Comp& Mat Sciences 2012)
  15. Semi-Simple Fuzzy G-Modules(Journal of J.Comp& Mat Sciences 2012)
  16. On Pseudo Fuzzy Complements of Fuzzy sets and the existence of
    Equilibrium and and Dual Points (Ultra Scientists, 2012)
  17. Similarity Measure for Intuitionistic Fuzzy sets; An Intuitive Approach (Journal of J.Comp& Mat Sciences 2012)
  18. A Fuzzy Techniques For Traphic Solutions (Journal of J.Comp& Mat Sciences 2012)
  19. On  Fuzzy Ideals and rings (Journal of J.Comp& Mat Sciences 2012)
  20. A Method of Medical Diagonosis using intiitionistic Fuzzy Sets (Ultra Scientist, 2012)
  21. On Q-Fuzzy Prime Ideals of Q-Rings (Ultra Scientists, 2012)
  22. On the Maximal Lattice of Finiet Cyclic Groups (Ultra Scientics, 2013)
  23. A Method of Construction of Maximal Lattice of Infinite Cyclic Groups (Journal of J.Comp& Mat Sciences 2013)
  24. The Category L-FCyc ( Ultra Scientist, 2013)
  25. On the initial, final and Zero  objects and Zero morphisms in the Category L-FCyc(International Journal of Scientific and Reseach Publications , 2013 (online))
  26. On Yoneda Lemma in the Category L-FCyc(Journ. Chem, Bio.Phy Sci,2013

Prof. Edwin Tomson

  1. On Hyper Real-Analysis (Proceedings of National Seminar, Fractals and Chaos, 2010)
  2. Development of Rigour in Analysis (Proceedings of National Seminar, Stochastic Finance and Fuzzy Decision Theory)

Prof.Alexander Mendez

  1. On Some Categaries of L-Fuzzy Groups (Journal of J.Comp& Mat Sciences 2012)
  2. On The Maximal Lattice of Finite Cyclic Groups ( Ultra scientists, 2013)
  3. A Method of Construction of Maximal Lattice of Infinite Cyclic Groups (Journal of J.Comp& Mat Sciences 2013)
  4. The Category L-FCyc ( Ultra Scientist, 2013)
  5. On the initial, final and Zero  objects and Zero morphisms in the Category L-FCyc(International Journal of Scientific and Reseach Publications , 2013 (online))
  6. On Yoneda Lemma in the Category L-FCyc(Journ. Chem, Bio.Phy Sci,2013

Dr.Shery Fernandez

  1. Fuzzy Banach Fixed Point Theorem (TAJOPAAM, 2010)
  2. On Irreducible Fuzzy G-Modules (TAJOPAAM, 2010)
  3. On  Pseudo Fuzzy Complements of Fuzzy sets and the existence of
    Equilibrium and and Dual Points (Ultra Scientists, 2012)
  4. A Fuzzy Techniques For Traphic Solutions (Journal of J.Comp& Mat Sciences 2012)
  5. On Fuzzification of Algebraic Structures (Proceedings of National Seminar, Fractals and Chaos,2010)

Dr.Ramkumar P.B.

  1. Morphological filtering on hypergraphs. Bino Sebastian V; Unnikrishnan; Kannan B;Ramkumar P.B, Elsevier Journal of Discrete Applied Mathematics.2015 (doi:10.1016/j.dam.2015.02.008) (Impact factor: 0.802)(In press)
  2. Mathematical Morphology on Hypergraphs Using Vertex-Hyperedge Correspondence. Bino Sebastian V; Unnikrishnan; Kannan B;Ramkumar P.B, Hindawi Publishing Corporation ISRN Discrete Mathematics ,2014,Volume 2014, Article ID 436419, 6 pages http://dx.doi.org/10.1155/2014/436419 
  3. Fault Analysis Using Mathematical Morphology and Fractal Geometry. Ramkumar P.B, International Journal of Emerging Technology and Advanced Engineering, 2012,2,88-91 ( Impact factor 0.9)
  4. Generalized Algebraic Structure for Mathematical Morphology. Ramkumar P.B; Pramod K.V,International Journal of Computer Applications,2011,16,38 
  5. Higher Dimensional Image Analysis using Brunn-Minkowski Theorem, Convexity and Mathematical Morphology .Ramkumar P.B, Journal of Information Engineering and Applications,2012,2,1
  6. Morphological Space And Transform Systems, International Journal of Scientific & Engineering Research. Ramkumar P.B; Pramod K.V ,2011,2,1. 
  7. Morphological operators and Generalized Adjunctions. Ramkumar P.B,International Journal of Engineering Science and Technology ,2011, 3, 6464. 
  8. Convex Geometry and Mathematical Morphology in a Generalized Ramkumar P.B; Pramod K.V International Journal of Computer Applications,2010, 6,1. 
  9. Morphological Adjunctions,Moore Family And Morphological Transforms. B, Journal of Theoretical and Applied Information Technology,2011,31,80( Impact factor 0.0)
  10. Mathematical Morphology and Fractal Geometry. Ramkumar P.B; Pramod K.V ,Global Journal of Science Frontier Research,2011,11,7